# SDR SWIA200414105

- Difficulty date: November 8, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 41,936 hours, 51,413 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH OUTBOARD FLAPS WILL NOT MOVE.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP AND LEFT NACELLE FLAP ACTUATOR IAW EMB MM 27-50-04.  OPERATIONAL CHECK GOOD IAW 27-50-00.
